BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Some Growth and Distortion Theorems for Close-to-Convex Harmonic Functions in the Unit Disc
Authors: Polatoğlu, Yaşar
Keywords: Harmonic Functions
Growth Theorem
Distortion Theorem
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 5, (2010), 537p-544p
Abstract: One of the most important questions in the study of the classes of such functions is related to bounds on the modulus of functions (growth) or modulus of the derivative (distortion). The aim of this paper is to give the growth and distortion theorems for the close-to-convex harmonic functions in the open unit disc D.
Description: MSC 2010: 30C45, 30C55
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num5-2010-537p-544p.pdf163.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License